# SDR EIA2005202

- Difficulty date: October 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1640 STR 14L, FRAME ATT TIE CLIP FOUND CRACKED.  REPLACED DEFECTIVE TIE CLIP PER SRM 51-10-01, PG 9.
